# SDR CA120104003

- Difficulty date: December 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,197 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Starter Gen
- Part time: 1,443 hours
- Component: Starter Gen
- Component part number: 14924HTH
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER TERMINAL WAS FOUND LOOSE DURING 50 HOUR INSPECTION. STARTER REPLACED.
